# SDR 96ZZZX3026

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E, C, D

## Discrepancy

SAN - FLT 308 - ON TAKEOFF, SHUT DOWN NR 1 ENGINE, SN 1217, DUE TO LOSS OF EPR AND INCREASE IN EGT.  FOUND METAL PARTICLES IN TAILPIPE.  REPLACED ENGINE, ENGINE OPERATION THEN CHECKED NORMAL.  ENGINE TOTAL TIME:  22,736 HOURS; 11,408 CYCLES.  CHECK C-1D - 3-4-95 - MCI.
